I had my second round of Sculptra 8 weeks ago and I'm horrified by the results. I need some advice.
Doctor Answers 3
Sculptra and Other Fillers for Facial Sculpting
Lower face heaviness after Sculptra
I sounds like the filler, not the filler (Sculptra) is the reason for the bad outcome. You can try lifting procedures such as Infini or even PDO threads to help the problem. I wouldn't count on the Sculptra changing much for at least 3 years. I would get another opinion and try to reshape the face to a heart shape with fillers and tightening devices.
It is hard for me to imagine how this could happen with just two Sculptra treatments, or how it could have anything to do with injecting Sculptra deeply. With many years of experience with Sculptra, I have never seen what you describe.
Perhaps you had much more than two vials per treatment? I recommend that patients have only one to two vials per treatment with three consecutive treatments a month or more apart, then wait for 6 months before deciding whether to have more.
The effect you describe should resolve with time. I wonder if Pellevé could be helpful in reducing the bloating. Applying cold compresses, eating pineapple and taking Arnica with bromelain might be useful as well.
Keep me posted.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.